# SDR ASAA2019111871366

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 59,649 hours, 23,857 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Iced
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CATERING CREW REPORTS R1 DOOR DIFFICULT TO OPEN. GROUNDED - YES. CLEANED DOOR SEAL & SNUBBER FOUND CONDENSATION & ICE CLEANED MOISTURE & LUBED DOOR - DOOR OPERATES OKAY REF B737-900 AMM 52-41-00.
